# SDR SIMA202009098003

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 14,016 hours, 8,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARNING EICAS "DOOR PAX AFT OPEN" DESCENDING THROUGH 6000 FT L2 DOOR.  C/A DEFERED DOOR WARNING SYSTEM, PER MEL 5223M PROCEDURES C/W.
